Applied Mathematics and Computation, ( ISI ), Volume (177), No (2), Year (2006-5) , Pages (852-862)

Title : The block least squares method for solving nonsymmetric linear systems with multiple right-hand side ( The block least squares method for solving nonsymmetric linear systems with multiple right-hand side )

Authors: saeed karim , Faezeh Toutounian Mashhad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we present the block least squares method for solving nonsymmetric linear systems with multiple right-hand sides. This method is based on the block bidiagonalization. We first derive two algorithms by using two different convergence criteria. The first one is based on independently minimizing the 2-norm of each column of the residual matrix and the second approach is based on minimizing the Frobenius norm of residual matrix. We then give some properties of these new algorithms. Finally, some numerical experiments on test matrices from Harwell–Boeing collection are presented to show the efficiency of the new method.

Keywords

, LSQR method; Bidiagonalization; Block methods; Iterative methods; Multiple right, hand
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:202382,
author = { Karim, Saeed and Toutounian Mashhad, Faezeh},
title = {The block least squares method for solving nonsymmetric linear systems with multiple right-hand side},
journal = {Applied Mathematics and Computation},
year = {2006},
volume = {177},
number = {2},
month = {May},
issn = {0096-3003},
pages = {852--862},
numpages = {10},
keywords = {LSQR method; Bidiagonalization; Block methods; Iterative methods; Multiple right-hand sid},
}

[Download]

%0 Journal Article
%T The block least squares method for solving nonsymmetric linear systems with multiple right-hand side
%A Karim, Saeed
%A Toutounian Mashhad, Faezeh
%J Applied Mathematics and Computation
%@ 0096-3003
%D 2006

[Download]